How is Dipyridamole added to an intravenous bag?
I need to know how much is to be released through IV over the four hour period and proper medications it should be mixed with.
Asked by Art Quinerly 3 months ago.
The doctor's order should state how much dipyridamole goes into the bag and how fast it is to be infused. As to compatability with meds, check with a hospital pharmacist. Answered by Rae Chiarelli 3 months ago.
Want is in technetium, tetrofosmin, iv administered, dipyridamole,?
want they make of? is therie any warning of they drug? can they drug do any damage to the kidney andd liver?
Asked by Cristine Plevin 3 months ago.
Technitium is an artificially-manufactured isotope used in nuclear medicine. Tetrofosmin uses Technitium as its radioisotope. Dipyridamole is described at the third reference. Answered by Sharie Bellino 3 months ago.
My mother in law has suffered a recent'mild' stroke. She has been prescribed dipyridamole. It seems to have produced side effects that have almost stopped her funtioning normally. Is this a transitional effect? Should she persevere or consult her doctor? She is eighty five
Asked by Felicita Azevedo 3 months ago.
Any time you have a medication that changes the behavior of the person taking it you need to call the doctor who prescribed that medication, make a list of anything else she is taking so that he has a full picture to make decisions with, he may need to change meds or the doseage. Answered by Eleanor Beevers 3 months ago.
Will cilostazol be affected by taking Dipyridamole?
Asked by Amee Meader 3 months ago.
There's a theoretical risk of increased bleeding. Ask your pharmacist/chemist for the significance. Answered by Debi Penhall 3 months ago.
Why is DIPYRIDAMOLE used in opthalmology?
I know its an oral anticoagulant however i can't think of a reason why the opthalmologist at our clinic prescribes it?
Asked by Lecia Eddings 3 months ago.
I'm not very well-informed in opthalmology but since it is an anticoagulant, they probably prescribe it for the fear of coagulation in the eye (Eye blood vessels) and it acts to increase extracellular levels of adenosine which acts as an anti-inflammatory. Answered by Etsuko Wyker 3 months ago.
Caffine intake while having a chemical cardiac stress test using Dipyridamole, Persantine?
I'm having this cardiac test. They say not to eat chocolate 24 hours before the test. But it will be about 19 hours before the test that I had equal to 1 chocolate bar.. This shouldn't really affect the test right? Am I close enough on the ballpark to let it "fly".
Asked by Sabra Kiddy 3 months ago.
let them know ahead of time. Answered by Olivia Maudlin 3 months ago.
Dipyridamole (generic name) Persantine (brand name) is used with other drugs to reduce the risk of blood clots after heart valve replacement. It works by preventing excessive blood clotting. Heart palpitations may be caused by caffeine. Hence eating a chocolate bar may affect ECG. Answered by Emory Schmale 3 months ago.
Call the stress lab. My hospital is pretty strict about it as caffeine negatively affects the results of the test. Answered by Catrice Simzer 3 months ago.
They are usually pretty serious about the timeline. You'll want to call the office directly to make sure it's OK. Otherwise, it's a reschedule. Answered by Chery Dirkse 3 months ago.
Side effects and risk doing heart test?
will this caused chronic kidney failure? the dye using to do taking picture of my heart!
Asked by Kymberly Luedke 3 months ago.
Dipyridamole is used with other drugs to reduce the risk of blood clots after heart valve replacement. It works by preventing excessive blood clotting. Consult your doctor or pharmacist. Please see the web pages for more details on Dipyridamole (generic name) Persantine (brand name) Answered by Bev Buckwalter 3 months ago.
Is longterm use of clopidegrol safe for 82 years old female with coronary heart disease?
Instead of dipyridamole 75mg two seperated doses,clopidegrol has been perscribed one year ago as an antiplatlet aggrigation factor.patient has been on aspirin 81mg since thirty years ago which is continued.
Asked by Rolando Sancrant 3 months ago.
Barring any other things that would increase the risk for bleeding, yes. Answered by Michiko Cover 3 months ago.
The first question to ask is: Is there an indication for clopidogrel? (what is the reason the medication is prescribed). If the 82 yo lady has coronary disease and had a drug eluting stent placed within the last 12-24 months, there is a indication to continue clopidogrel. Following bare metal stent or other vascular stent there is an indication for 4-6 weeks of clopidogel. Beyond those indications and beyond 24 months post stent, research data doesn't give strong support that clopidogrel is beneficial. If an indication exists to use the medication, THEN one should weigh the risk/benefit of use. Answered by Tamiko Kulwicki 3 months ago.
No, it is not safe. She is put at risk of bleeding especially in the stomach, brain. If she has a fall, she may bleed profusely. HOWEVER, we have to weigh the benefits and risks, if benefits > risks, it is still justifiable to take plavix. It is an informed decision of the patient, relatives, and doctors as a team. God bless. Answered by Ryann Ballerini 3 months ago.
Aggrenox medicine IMPORTANTquestion?
Thank you so much DeanneTheGreat...how funny that my name is also Deanne and spelt the exact same way! :) Appreciate your help so much.
Asked by Roseanne Hardrict 3 months ago.
My mother had a TIA a few years ago..and they placed her on this medicine. She is suppose to stop taking it right before a colonoscopy she is having done on the 21st of December. She is afraid to quit this drug because her blockage is up near her ear which is almost 100 percent blockage...like 99% and is inoperable. She has read that quitting this drug quickly and for the 5 days it recommends before have the procedure done can be deadly. Any info would be greatly appreciated. She wanted to hear opinions on should she even have the procedure done...or are the risk too high? Answered by Rubi Beshear 3 months ago.
Aggrenox is made up of two meds-- aspirin and dipyridamole. It is the aspirin that is the problem, and usually it is recommended to stop aspirin 5 days before surgery to reduce bleeding risk. Aspirin affects platelets, which is part of the clotting process. I don't see why she couldn't get a 5-day dose of dipyridamole (Persantine). There is nothing about this drug that increases her risk of bleeding during surgery because of its mechanism of action. I have not seen information that stopping this medication for 5 days is deadly. The doctor simply has to weigh the pros and cons of possibility of another stroke, and possibility of bleeding issues. She should get a colonoscopy if she is over 50, has a history of colon cancer or polyps (herself or her parents/siblings), or it has been more than ten years since the last clean exam. Answered by Kimberly Deline 3 months ago.